# SDR WRLA20100830444

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,970 hours, 5,530 cycles
- Engine: Pwa PW4462
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, NR 1 RECIRCULATION FAN HAD SEIZED UP.
